# SDR DL72W961234

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CK, CORROSION/RIVETS SHEARD AT CABIN FLOOR BEAM STA 1070 AT RT O/B GALLEY FLOOR TRACK.  REPAIRED PER M/M 53-20-11 FIG 804.
